<< Previous Issue Journal of the Korean Mathematical Society (Vol. 45, No. 5) Next Issue >>
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1203—1503
Weighted composition operators on weighted spaces of vector-valued analytic functions
Jasbir Singh Manhas
MSC numbers : Primary 47B37, 47B38, 47B07, 46E40, 46E10; Secondary 47D03, 37B05, 32A10, 30H05
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1203—1220
Projective domains with non-compact automorphism groups I
Chahngwoo Yi
MSC numbers : 53A20
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1221—1241
A construction of one-factorization
Yoonyoung Choi, Sang-Mok Kim, Seon-Ju Lim, and Bongjoo Park
MSC numbers : Primary 05C70, 51E10
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1243—1253
The BFK-gluing formula for zeta-determinants and the value of relative zeta functions at zero
Yoonweon Lee
MSC numbers : 58J52, 58J50
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1255—1274
Monotone iteration scheme for impulsive three-point nonlinear boundary value problems with quadratic convergence
Bashir Ahmad, Ahmed Alsaedi, and Doa'A Garout
MSC numbers : 34A37, 34B10, 34B15
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1275—1295
Best proximity pairs and Nash equilibrium pairs
Won Kyu Kim and Sangho Kum
MSC numbers : Primary 47N10, 91A40
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1297—1310
Universal quadratic forms over polynomial rings
Myung-Hwan Kim, Yuanhua Wang, and Fei Xu
MSC numbers : Primary 11E12, 11E08
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1311—1322
On generalized nonlinear quasi-variational-like inclusions dealing with $(h, \eta)$-proximal mapping
Zeqing Liu, Zhengsheng Chen, Soo Hak Shim, and Shin Min Kang
MSC numbers : 47J20, 49J40
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1323—1339
Projections of bouquet graph with two cycles
Youngsik Huh
MSC numbers : Primary 57M25; Secondary 57M15, 05C10
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1341—1360
On dichotomy and conditioning for two-point boundary value problems associated with first order matrix Lyapunov systems
M. S. N. Murty and G. Suresh Kumar
MSC numbers : 34B27, 34C10, 34D09, 65L07
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1361—1378
On the infinite products derived from theta series II
Daeyeoul Kim and Ja Kyung Koo
MSC numbers : 11Jxx, 11R04, 11F11
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1379—1391
Weak and strong convergence of Mann's-type iterations for a countable family of nonexpansive mappings
Yisheng Song and Rudong Chen
MSC numbers : 47H05, 47H10, 47H17
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1393—1404
Locally pseudo-valuation domains of the form ${\bf D[{\bf X}]_{N_v}}$
Gyu Whan Chang
MSC numbers : 13A15, 13B25, 13F05, 13G05
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1405—1416
The solutions of some operator equations
Dragana S. Cvetkovi\' {c}-Ili\'c
MSC numbers : 47A52, 47A62, 15A24
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1417—1425
Counting real $J$-holomorphic discs and spheres in dimension four and six
Cheol-Hyun Cho
MSC numbers : 54D45, 14N35
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1427—1442
Myller configurations in Finsler spaces. Applications to the study of subspaces and of torse forming vector fields
Oana Constantinescu
MSC numbers : 53A55, 53B25, 53B40
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1443—1482
Computation of the Nielsen type numbers for maps on the Klein bottle
Hyun Jung Kim, Jong Bum Lee, and Won Sok Yoo
MSC numbers : Primary 57S25; Secondary 37D20, 20F18
J. Korean Math. Soc. 2008 Vol. 45, No. 5, 1483—1503

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd